# SDR FDEA201401060038

- Difficulty date: January 6, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE PIVOT FOUND CORRODED.  CORROSION  REMOVED AND FOUND OUT OF  LIMITS IAW CMM 57-44-08 REV 78.    REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-87638C PART 2, STEP 2 AND STEP 3.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 119.
